# SDR AALA960331

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT 656.5 RIB CRACKED AT LOWER NR 8 STRINGER.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 57-10-5, PAGE 6.   TST:  74,632 HRS.  CYCLES, 51,110.  (X)
